American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] John H. Smith. Erratum to: ``General trinomials having symmetric Galois group''\ [Proc. Amer. Math. Soc. {\bf 63} (1977), no. 2, 208--212;\ MR {\bf 55} \#10433] . Proc. Amer. Math. Soc. 77 (1979) 298. MR 542101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Roger Chalkley. The perfect $n$th power which divides a nonzero polynomial . Proc. Amer. Math. Soc. 68 (1978) 147-148. MR 0466088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] John Howard Smith. General trinomials having symmetric Galois group . Proc. Amer. Math. Soc. 63 (1977) 208-212. MR 0437508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Larry J. Gerstein. A new proof of a theorem of Cassels and Pfister . Proc. Amer. Math. Soc. 41 (1973) 327-328. MR 0319952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Ron Brown. Valuations, primes and irreducibility in polynomial rings and rational function fields . Trans. Amer. Math. Soc. 174 (1972) 451-488. MR 0371872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Saunders MacLane. The Sch\"onemann-Eisenstein irreducibility criteria in terms of prime ideals . Trans. Amer. Math. Soc. 43 (1938) 226-239. MR 1501940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Oscar Zariski. Generalized weight properties of the resultant of $n+1$ polynomials in $n$ indeterminates . Trans. Amer. Math. Soc. 41 (1937) 249-265. MR 1501900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Neal H. McCoy. On the resultant of a system of forms homogeneous in each of several sets of variables . Trans. Amer. Math. Soc. 35 (1933) 215-233. MR 1501679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Leonard Carlitz. On the representation of a polynomial in a Galois field as the sum of an even number of squares . Trans. Amer. Math. Soc. 35 (1933) 397-410. MR 1501692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Henry Blumberg. On the factorization of expressions of various types . Trans. Amer. Math. Soc. 17 (1916) 517-544. MR 1501056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2